# SDR 96ZZZX2374

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57413
- Make and model: Mooney M20J
- Aircraft serial: 241450
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4218R
- Condition: Screws Failed
- Location: Frame
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER FRAME TO GEAR HOUSING SCREWS SHEARED ALLOWING REAR OF STARTER TO DROP JAMMING MIXTURE CONTROL AT SERVO.
